International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 727-732
On the Cayley-Hamilton property in abelian groups
Rhodes College, Department of Mathematics and Computer Science, 2000 North Parkway, Memphis 38112, TN, USA
Received 25 September 1991
Copyright © 1992 Robert R. Militello. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, the work of Casacuberta and Hilton on the class of abelian -like groups is extended. These groups share much in common with the class of finitely generated abelian groups.